“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6971
School of Physics
  Title:   Electromagnetic Waves in NUT Space: Solutions to the Maxwell Equations
  Author(s):  M. Nouri-Zonoz
  Status:   Published
  Journal: Classical Quant. Grav.
  No.:  2
  Vol.:  21
  Year:  2004
  Pages:   471-482
  Supported by:  IPM
In this article, using the Newman-Penrose formalism, we find the Maxwell equations in NUT space and after separation into angular and radial components solve them analytically. All the angular equations are solved in terms of Jaccobi polynomials. The radial equations are transformed into Hypergeometric and Heun's equations with the right hand sides including terms of different order in the frequency of the perturbation which allow solutions in the expansion of this parameter.

Download TeX format
back to top
scroll left or right